Author Topic: losing control of my life  (Read 11525 times)

[Buddie]

Re: losing control of my life
« Reply #20 on: November 15, 2013, 11:13:33 pm »
I know it's all easier said than done but over the last decade I can certainly see that not doing my exercises has been a big mistake. Can you find a counselor/therapist whom could help you? If not try this book out, "The Anxiety and Phobia workbook, 5th edition" by  Edmund J Bourne.


Feel better soon!


[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: losing control of my life
« Reply #21 on: November 15, 2013, 11:31:21 pm »
Thanks [...]...ill try anything thats not medicine!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: losing control of my life
« Reply #22 on: November 16, 2013, 01:47:45 am »
Thanks [...].  I did read the list and you know what happens if you expect things to happen....I do think the positives have outweighed the negatives so far.  And having bp under control should help ease my heart fears.

[...] you have a great memory.  I lost my uncle in 2012 to a massive heart attack at 60.  My grandma died a month later of failing health at 80.  ive seen My father in law go through 4 heart attacks and he is in the hospital again now because he is nearing the end.   i think all this heart trauma has gotten to me and it is my biggest  fear that i will join the club even though i am doing the right things and have been tested and recieved good results.    my problem is that i cannot get it out of mind or stop obsessing on it....and i make myself sick.

Nick…you've been through a lot of loss and maybe some more is coming soon with your father-in-law.  Since you need to stay functional for work your cuts would be best to be very small.  The obsessing about things is probably the benzo talking, it's very common to worry obsessively especially in w/d.  You can do this, I know you can.  Just go very slow and listen to the signals your body gives you. 
[...]  :highfive:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: losing control of my life
« Reply #23 on: November 16, 2013, 04:11:43 am »
Thanks [...]...ill try anything thats not medicine!

I approve this message!   8)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: losing control of my life
« Reply #24 on: November 16, 2013, 03:54:25 pm »
How slow is very slow?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: losing control of my life
« Reply #25 on: November 18, 2013, 08:28:10 pm »
How slow is very slow?

Are you still on 2mg of Ativan?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: losing control of my life
« Reply #26 on: November 18, 2013, 08:56:39 pm »
Hi Rico,
I have these heavy heart beats that lurk around ..They are frightening :(
And even though I have gone through EKGs, Holter Monitors, and all checks out fine, I still worry when these heart beats start acting up ..:(
To add to that, I have the back of my head, with tremendous pressure, which makes me unsteady and unable to walk ..And then the empty breaths ..labored breaths, that feel empty of oxygen.
So I sympathize with how you feel ..Maybe deciding to taper, will help you get off this insidious monster ..
Thinking of you .. :smitten:
Love, [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: losing control of my life
« Reply #27 on: November 18, 2013, 09:08:54 pm »
hi [...],

You mention heavy heart beats? I had/have a lot of weird heart feelings such as heavy heart beats and I was also checked out with a holster/ekg/stress test. It was found I was having Premature ventricular contractions (PVCs), which I have been told are not going to hurt me. Did they give you a similar diagnosis??


[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: losing control of my life
« Reply #28 on: November 18, 2013, 10:16:45 pm »
Hi [...],
Yes, that was the diagnosis ..premature beats ..They gave me nothing at the ER, and when I saw my Cardiologist, he was not alarmed, and did not want me to take any medications ..
I wore the holter twice ..For 24 and 48 hours.
But these continue to harass me, and they frighten me ..
So I ordered some Magnesium Glycinate, hoping that it will help.
[...], how is your BP? Mine gets unstable .It was the reason that I went to the ER, and the premature beats were diagnosed.
I wish all this would go away for us all [...] ..It is terrible to be held down by these sinister drugs :( But I see that you made it to the end of the tunnel ..:) Congratulations :) [...], what help did they offer you, when you were hospitalized for the K?
Take good care.
Love, [...] :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: losing control of my life
« Reply #29 on: November 18, 2013, 10:44:06 pm »
Thank you [...]! I feel it's a miracle that I made it to the end. I hate to say it but I have a ways to go yet as the waves are horrendous yet :P


I have a funny history with BP, in fact I even bought a BP machine for at home. It's taken a long time for me to grasp but my blood pressure is fine. I have taken my BP HUNDREDS of times with results that varied. I have proven to my self that I can lower my own BP just by relaxing. It's so easy to get all freaked out over BP, I'd set off my own anxiety with it. Everytime I'd go to the ER my blood pressure was high, which freaked me out. In all reality of course it was always high!!!! Heck I was in the ER, lol I was nervous. In my case blood pressure is not a concern anymore, I just had to make my self believe it. To add to this I purchased a Blood sugar tester, again that has proven after roughly 100 tests that my blood sugar is FINE.

My cardiologist refused to even consider my benzo withdrawal could cause the PVC's. He was also against the supplements I was taking (vitamins/minerals etc). Only time will tell if the PVC's are benzo related. It won't surprise me though. One thing FOR SURE, if you research PVC's they will NOT hurt us. Yes they feel strange but they mean nothing. Some perfectly healthy athletes have PVC's and it doesn't effect them at all. My family doctor pretty much laughed as she was wondering how strange it felt having PVC's. She said it was common and nothing to worry about. I spoke to a man in his 60's who has bad PVC's and he said it's NEVER caused an issue other than feel weird.

I have been hospitilized various times for the Benzo but each time the ER could do NOTHING but sit me in the waiting room for HOURS.. After 3-6 hours I'd just wobble out and go home. It makes one feel so helpless. I decided I don't need them and continue to fight this hell on my own!

Thank you for the support [...]!  :smitten:


We will be better!!!!  If you ever have bad PVC's talk to me!! We are in the PVC club together!!! haha  :thumbsup:  *High Fives*


[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.